# SDR USAA2014060600008

- Difficulty date: June 5, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 41,777 hours, 15,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12C FLOOR EXIT LIGHT COVER BROKEN.  R & R EXIT EMERGENCY LIGHT LENS AT 12C.  OK FOR SERVICE.
